My father was recently diagnosed with PD and prescribed a very low dose of Madopar (I believe that the dose is 62.5mg twice a day). When the prescription was renewed after two weeks he was given the generic version of the drug. In the two weeks since he switched he feels some of the gains he felt he had made have been lost. Is the generic drug less effective or different in some way? He will not be speaking to his consultant for another two weeks and is worried about what he thinks is a deterioration. Thanks.
We wanted to take a moment to welcome you to the forum, and make sure you are aware of the tools provided here. While the feedback from our amazing community is of great value, we urge you to contact your GP and Parkinson’s team regarding any changes in medication and related side effects. You can contact our free and confidential helpline for assistance at 0808 800 0303, where trained advisers are eager to help. You can also find loads of information on our website. We recommend this page as a good starting point regarding generic prescriptions.
Please accept our warmest welcome and best wishes,